Publication Type:

Journal Article

Source:

International Journal of Mechanical Engineering and Technology, IAEME Publication, Volume 9, Number 1, p.995-1004 (2018)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-85041898096&partnerID=40&md5=3a7978dee05a3788a1007c5561398442

Abstract:

<p>A set D of vertices in a graph G(V, E) is a dominating set of G, if every vertex of V not in D is adjacent to at least one vertex in D. Let D be a minimum dominating set of G. If V – D contains a dominating set say D’ is called an inverse dominating set with respect to D. The inverse domination number γ’(G) of G is the order of a smallest inverse dominating set of G. In this paper we establish inverse domination number for some families of graphs. © IAEME Publication.</p>

Notes:

cited By 0

Cite this Research Publication

T. G. Jayasree and Iyer, R. R., “Results on the inverse domination number of some class of graphs”, International Journal of Mechanical Engineering and Technology, vol. 9, pp. 995-1004, 2018.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS
  • Amrita on Social Media

  • Contact us

    Amrita Vishwa Vidyapeetham,
    Amritanagar,
    Coimbatore - 641 112,
    Tamil Nadu, India.
    • Fax                 : +91 (422) 268 6274
    • Coimbatore   : +91 (422) 268 5000
    • Amritapuri    : +91 (476) 280 1280
    • Bengaluru     : +91 (080) 251 83700
    • Kochi              : +91 (484) 280 1234
    • Mysuru          : +91 (821) 234 3479
    • Chennai         : +91 (44 ) 276 02165
    • Contact Details »